# SDR SWAA000973

- Difficulty date: May 28, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 44,458 hours, 39,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT SERVICE DOOR GIRT BAR RELEASE CABLE OUT OF POSITION.  REROUTED CABLE PER MM.
